# SDR 2005UALA00571

- Difficulty date: June 16, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 25,345 hours, 9,766 cycles
- Engine: Iae V2522A5
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN DISPLAYED ON UPPER ECAM SCREEN.  CONNECTOR TO 32WV PROXIMITY SENSOR CAME LOOSE.  COA 404692 WAS PERFORMED INCORRECTLY.  FIRST INCIDENT SINCE INCORPORATION IN MAY 2004. EG4352.
